# SDR MALA964999

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100055111
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3051 - DURING THE POST FLIGHT INSPECTION IN DTW, THE CREW NOTED THAT THE COCKIPT OVERHEAD EMERGENCY LIGHT WOULD INTERMITTENTLY ILLUMINATE.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (M)
